Hand pigmentation from drug side effect

Hand pigmentation from drug side effect

C011/5536 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 1.7MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: MODEL RELEASED. Dark pigmentation of the hands in an elderly male patient as a side-effect from the cardiovascular drug amiodarone.

Release details: Model release available. Property release not available.

Keywords: abnormal, amiodarone, cardiovascular drug, condition, dark skin, darkening, disease, disorder, elderly, geriatric patient, hand, hands, healthcare, male, man, medical, medicine, patient, people, person, pigmentation, reaction, side effect, side-effect, treat, treatment, unhealthy

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.